Depo-pg116948456320

13 Replies
waffles - January 22

I got the depo-provera shot on October 3rd. I had my period the entire 3 months. It stopped almost exactly after 3 months. I have been off of my period for about the last 2 weeks. I had unprotected s_x 2 days ago and yesterday i noticed a little bit of blood. Hardly any..it was very light pink. but does this make sense?

 

anoble - January 22

yes to me it does. when i was on the depo shot i was on my period off and on the whole 3 months. bled for 2 weeks off for a few day, bled for another week and off for a few more days. it felt like i neve had a break. i stopped taking it because i was tired of getting my period and never having relief. so its just your body still adjusting to the shot. it still may happen again.

 

MammaJL - January 22

lol

 

angela1986 - January 22

Yeah i didnt have a period whatsoever either. It was nice for the time being, but then getting off it and getting my cycle back to usual was difficult to deal with, otherwise i was pleased with the shot. You just got off the shot not too long ago so its technically still in your system causing it to go haywire whether you think so or not. They say it can take up to a year for your system to go completely back to normal, however it can happen sooner.

 

waffles - January 31

Ooh okay.. well i bled for about a day and now im having alot of cm. my doctor gave me a blood test the other day to see if i was pg and said he would call the next day and he never did.. could this be bad?

 

lissica - January 31

Depo is the Devil!!! Best of luck getting your body straightened out waffles.

 

DaBonkElsMe - January 31

I was on depo for five years, never had one period that whole time!! My good friend bled for three straight months on depo at first, just like you, waffles, then stopped but had break through spotting for the entire two years that followed. Both of our doctors told us that depo affects different people differently and that most women eventually even out and stop their periods altogether. However, their a few cases where women cannot process the hormones correctly and they never really "even out" I would say you are likely NOT pregnant, and that your body is just getting used to the hormones, give it a few more months and if you still don't seem to be used to it, ask your doctor. If they didn't call you back with test results, call them! AND if you really think you are pregnant, you need to see your doctor because depo can be harmful to a baby.

 

jstar - January 31

I am so glad to see that there are other women out there going through this. I was on depo for a year and just got my period after being off for a year. I had a normal cycle last month but I have stopped and started 3 times this month. I am currently havin gthe same, very light, pink etc. So, it seems like this is normal. Depo really screws with your body and emotions so I think it takes a while for your body to realize what is happening. Good luck !

 

waffles - January 31

Thanks ladies. I would NEVER recommend depo-provera to any one.. its terrible. I was told i wasn't going to get my period the entire time i was on depo..yet i had it the wholeee time. it's just awful. The doctor just tested to see if i was preg. because i had unprotected s_x twice... after the depo ran out. ( i only got the shot once which lasted for 3 months)... hopefully he will call soon...??

 

VenusdiMilo - January 31

I had two shots of Depo (6 month worth) in 05 and I swear I would NOT recommend that d__n poison to my worst enemy LOL!! I hated what it did to my body….Good luck to you, Waffles!!

 

San - January 31

Depo is the devil for sure. I only got 1 shot and, like you, bled the WHOLE 3 mths. It also made me a horrible, moody b___h. Yuck!

 

krissy2006 - February 1

The depo shot is the devil in the form of a needle!!! I would never suggest anyone use it unless they seriously want to mess with their bodies. My symptoms while on depo included, constant migrained (to which I am prone anyway) 50+lb weight gain, no libido ( I felt like I was turning into an it because I just wasn't attracted to my hubby at all) NO CM what-so-ever (it burned like hell when we actually did BD even if we used lube) moody, cranky . . . it was just BAAADDDD!!!!

 

DaBonkElsMe - February 1

Actually, my experience with depo was good. I had no period for five years, and almost no side effects. One side effect I did have was that my hair grew slower, which was great for shaving!! But it thinned out my head hair a bit too, not so great. However, all in all I liked it! I was able to go back to normal cycles afterwards and for 5 years I never worried about unwanted pregnancy or planning vacations around my period, I thought is was great! My SIL was on it for a few years too, and she had a great experience too! I mostly hear these horror stories though, so I guess I am the exception.

 

waffles - February 2

hello ladies, my doc. still hasn't called me back with the results from my blood test and he said he would call me the following day. Im kind of worried but alot of you said its probably just my body re-acting from the depo-shot. I dont really have any symtoms of pregnancy... just alot of cm. thats it tho... i just dont understand why he wouldnt call me back.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?